Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Nonatomic Banach lattices can have $ l\sb 1$ as a dual space

Authors: E. Lacey and P. Wojtaszczyk
Journal: Proc. Amer. Math. Soc. 57 (1976), 79-84
MSC: Primary 46A40; Secondary 46B05
MathSciNet review: 0402459
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Examples of nonatomic $ M$ spaces whose duals are $ {l_1}$ are constructed.

References [Enhancements On Off] (What's this?)

  • [1] Y. Benyamini, Separable 𝐺 spaces are isomorphic to 𝐶(𝐾) spaces, Israel J. Math. 14 (1973), 287–293. MR 0333668
  • [2] C. Bessaga and A. Pełczyński, Spaces of continuous functions. IV. On isomorphical classification of spaces of continuous functions, Studia Math. 19 (1960), 53–62. MR 0113132
  • [3] Mahlon M. Day, Normed linear spaces, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge. Heft 21. Reihe: Reelle Funktionen, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958. MR 0094675
  • [4] A. Gleit, Some separable $ {L_1}$-preduals are isomorphic to $ C(X)$ spaces, 1974 (unpublished).
  • [5] H. Elton Lacey, The isometric theory of classical Banach spaces, Springer-Verlag, New York-Heidelberg, 1974. Die Grundlehren der mathematischen Wissenschaften, Band 208. MR 0493279
  • [6] Heinrich P. Lotz, Minimal and reflexive Banach lattices, Math. Ann. 209 (1974), 117–126. MR 0358285
  • [7] G. Ja. Lozanovskiĭ and A. A. Mekler, Completely linear functionals and reflexivity in normed linear lattices, Izv. Vysš. Učebn. Zaved. Matematika 1967 (1967), no. 11 (66), 47–53 (Russian). MR 0220044
  • [8] A. Pełczyński and P. Wojtaszczyk, Banach spaces with finite dimensional expansions of identity and universal bases of finite dimensional subspaces, Studia Math. 40 (1971), 91–108. MR 0313765

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A40, 46B05

Retrieve articles in all journals with MSC: 46A40, 46B05

Additional Information

Keywords: $ M$ space, nonatomic and purely atomic Banach lattices
Article copyright: © Copyright 1976 American Mathematical Society